I take coumadin & I want to take maxzide. Will they counteract with one another?
Applies to: Coumadin (warfarin), Maxzide (hydrochlorothiazide/triamterene)
Thiazide diuretics may reduce intravascular volume. Higher plasma levels of clotting factors and decreased anticoagulant effect may result; however the effects may not be clinically significant. Management consists of monitoring coagulation parameters during the initial phase of coadministration. One should be advised to promptly report any signs of blood clots (e.g. chest pain, shortness of breath, sudden loss of vision, or pain, redness or swelling in an extremity).
Yes, it could, please talk to your doc for more info who prescribed the meds, take care, be well & safe!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2009 • 1 answer
Posted 12 Nov 2009 • 1 answer
Posted 14 Jun 2010 • 1 answer
Posted 26 Mar 2012 • 3 answers
Posted 18 Jul 2016 • 0 answers